Authors and affiliations
We obtain simple proofs of certain results from paper .
- Means and their inequalities.
- Du, H., Some inequalities for bivariate means,Commun. Korean Math. Soc., Vol. 24, 2009, No. 4, 553–559.
- Neuman, E., J. Sándor, Comparison inequalities for certain bivariate means, Appl. Anal.Discrete Math., Vol. 3, 2009, No. 1, 46–51.
- Sándor, J. A note on some inequalities for means, Arch. Math. (Basel), Vol. 56, 1991, 471–473
Cite this paper
Sándor, J. (2014). A note on certain inequalities for bivariate means. Notes on Number Theory and Discrete Mathematics, 20(5), 11-13.